# SDR UHLA201605250310

- Difficulty date: May 25, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 33,223 hours, 20,631 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RT HORIZONTAL STABILIZER RIB 10 CRACKED AT TOP. THE RT HORIZONTAL STAB RIB 10A WAS REPAIRED IAW ETD2016-170-048141.
